References

  1. Arens R. The adjoint of a bilinear operation. Proc. Amer. Math. Soc. 1951, 2 (6), 839-848. doi: 10.1090/S0002-9939-1951-0045941-1
  2. Aron R.M., Cole B.J., Gamelin T.W. Spectra of algebras of analytic functions on a Banach space. J. Reine Angew. Math. 1991, 415, 51-93.
  3. Aron R.M., Galindo P., Garcia D., Maestre M. Regularity and algebras of analytic functions in infinite dimensions. Trans. Amer. Math. Soc. 1996, 348 (2), 543-559. doi: 10.1090/S0002-9947-96-01553-X
  4. Ulger A. Arens regularity of the algebra $A \widehat{\otimes} B$. Trans. Amer. Math. Soc. 1988, 305 (2), 623-639. doi: 10.1090/S0002-9947-1988-0924772-1
  5. Zalduendo I. A canonical extension for analytic functions on Banach spaces. Trans. Amer. Math. Soc. 1990, 320 (2), 747-763. doi: 10.1090/S0002-9947-1990-1001952-X

Refbacks

  • There are currently no refbacks.


Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.